# SDR RAIA00202050

- Difficulty date: February 4, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 13,492 hours, 14,427 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 12,003 hours, 12,236 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 31059006
- Part serial: 2492464
- Condition: Malfunctioned
- Part time: 8,605 hours, 8,912 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5642-STL- LEFT ENGINE SLOW TO INCREASE TORQUE. MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FUEL CONTROL, LEAK AND OPS CK GOOD.
